In Stock

Disprin Original 300mg Dispersible Tablets

2.453.90

Disprin Tablets contain Aspirin which is a pain relief medication and reduces inflammation. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity of TWO Packets Per Order. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND Disprin Tablets contain Aspirin which is a…

Description

Disprin Tablets contain Aspirin which is a pain relief medication and reduces inflammation.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity of TWO Packets Per Order.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

Disprin Tablets contain Aspirin which is a pain relief medication and reduces inflammation. Disprin is effective in relieving such pain as headache, toothache, back pain and period pain. It also reduces temperature and fever assoicated with colds and flu.

Who can use?

This medicine can be used adults and adolescence over 16 years old.

How to use?

Disolve in water immediately before taking. Adults and adolescence over 16 years take 1 – 2 tablets, then if necessary repeat the dose every 4 hours.

If you are pregnant or breast-feeding.

Consult your doctor during pregnancy or while breastfeeding before purchasing or taking this medication.

Driving and using machines.

This medication should not affect your ability to drive or operate machinery.

Common side effects.

There are no side effects associated with this medication, however if you experience any please contact your doctor right away.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. 

Each dispersible tablet contains aspirin 300mg.

Other ingredients:Each tablet also contains calcium carbonate, maize starch, citric acid, talc, sodium laurilsuulphate, saccharin, crospovidone and lime flavour.

Additional information

Size

12 Tablets, 24 Tablets

Reviews

There are no reviews yet.

Be the first to review “Disprin Original 300mg Dispersible Tablets”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsDisprin Original 300mg Dispersible Tablets removeHedrin Protect & Go Spray removeLyclear Treatment Sensitive removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeNurofen Express 200mg Tablets 24 Pack removeLyclear Treatment Spray & Comb 100ml remove
ImageDisprin Original 300mg Dispersible TabletsHedrin Protect & Go SprayLyclear Treatment SensitiveNurofen for Children 100mg Chewable Capsules Ibuprofen 7+YearsNurofen Express 200mg Tablets 24 PackLyclear Treatment Spray & Comb 100ml
SKU5000158102934
Rating
Price2.453.907.7518.995.0011.0014.99
Stock

Only 1 left in stock

Only 1 left in stock

AvailabilityOnly 1 left in stockOnly 1 left in stock
Add to cart

Select options

Add to cart

Add to cart

Add to cart

Add to cart

Add to cart

DescriptionDisprin Tablets contain Aspirin which is a pain relief medication and reduces inflammation. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity of TWO Packets Per Order. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND Disprin Tablets contain Aspirin which is a...Conditioning spray It's all too easy for children to get head lice. But now, you can actively protect your children against head lice infestations - and help keep their hair looking healthy too. This clinically-proven conditioning spray works by killing lice before an infestation can take hold. Just spray it...Lyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs.  You Must Be Aged Over 18 Years to Purchase This Product   How to Use Shampoo the hair with a...Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of: Headaches High temperature (fever) Symptoms of cold & flu Mild to moderate pains such as: Sore throat Toothache Earache Minor aches Easy to chew, orange flavour with no need for water. Do...Nurofen contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Nurofen Express are formulated to get to work faster than standard Nurofen tablets. Each tablet contains Ibuprofen 200mg.Nurofen Express can be used to treat; Muscular Pain Backache Cold & Flu Symptoms Fever Headache Dental pain Period pain    You Must...Lyclear Treatment Spray is a clinically tested and effective way to treat head lice treatment. The dual action formula suffocates and dehydrates both the head lice and eggs. Lice cannot develop resistance to the shampoo and it does not contain insecticides. This pack contains 100ml spray and a comb. You...
ContentDisprin Tablets contain Aspirin which is a pain relief medication and reduces inflammation. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity of TWO Packets Per Order. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND Disprin Tablets contain Aspirin which is a pain relief medication and reduces inflammation. Disprin is effective in relieving such pain as headache, toothache, back pain and period pain. It also reduces temperature and fever assoicated with colds and flu. Who can use? This medicine can be used adults and adolescence over 16 years old. How to use? Disolve in water immediately before taking. Adults and adolescence over 16 years take 1 - 2 tablets, then if necessary repeat the dose every 4 hours. If you are pregnant or breast-feeding. Consult your doctor during pregnancy or while breastfeeding before purchasing or taking this medication. Driving and using machines. This medication should not affect your ability to drive or operate machinery. Common side effects. There are no side effects associated with this medication, however if you experience any please contact your doctor right away. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.  Each dispersible tablet contains aspirin 300mg. Other ingredients:Each tablet also contains calcium carbonate, maize starch, citric acid, talc, sodium laurilsuulphate, saccharin, crospovidone and lime flavour.

Conditioning spray It's all too easy for children to get head lice. But now, you can actively protect your children against head lice infestations - and help keep their hair looking healthy too. This clinically-proven conditioning spray works by killing lice before an infestation can take hold. Just spray it on and leave it to work; it's as easy as that. Use Hedrin Protect & Go® regularly whenever head lice are prevalent - especially during social activities such as play dates, parties, sleepovers and when children go back to school.

Activdiol 1% - protects + conditions Regular use head lice protection Healthy looking lice-free hair Gentle mild detangling formula protects and conditions Fruity orange and mango fragrance leaves hair smelling fresh Fast simple spray-on, leave-in action Effective clinically-proven protection for when the threat of head lice appears

Suitable for

Suitable for children aged 6 months and over.

How to use

Apply Hedrin Protect & Go® regularly after every hair wash (at least twice a week) as part of your normal hair hygiene regime.

On wet hair: towel-dry then spray on and comb through. On dry hair: simply spray on and comb through. No need to rinse, just blow dry or leave to dry naturally. Be careful not to spray into the eyes and face and do not breathe the spray.

Hazards and Cautions

Precautions

Hedrin Protect & Go® Spray has been formulated with non-volatile ingredients. However, normal safety precautions should be observed; always keep hair away from naked flames. Do not use if sensitive to any of the ingredients. If a skin rash or other signs of allergy occur, stop use and seek medical advice. Do not apply to broken skin. If accidentally introduced into the eyes, flush with water. If irritation persists seek medical advice. Keep out of sight and reach of children For external use only

Ingredients

Contains: Octane 1,2-Diol 1% w/w (Activdiol®), PEG-6 Caprylic/Capric Glycerides, PEG-12 Dimethicone, Carbomer, Sodium Hydroxide, Fragrance (contains Limonene), Water

Lyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Shampoo the hair with a mild shampoo. Do not use a combined shampoo and conditioner or a medicated shampoo. Rinse thoroughly and towel dry so that the hair remains damp.
  2. After shaking the bottle, apply sufficient Lyclear Crème Rinse to saturated the hair, roots and scalp. Work methodically through the hair and remember to pay attention to the areas behind the ears and around the nape of the neck. For the majority of individuals al of the contents of this bottle will be required to ensure that the scalp and hair are well saturated.
  3. Leave Lyclear Crème Rinse on the hair for 10 minutes. An application for longer than 10 minutes will not give better results, but a full 10 minutes is required.
  4. Rinse thoroughly with water. After the final rinse and while the hair is still wet, use the comb provided in the pack to remove the lice and eggs. Comb the hair in sections from the roots and work over the whole head in this way. Normal hair drying routines can be followed.
Active Ingredients  Permethrin 1% w/w. Other ingredients: isopropyl alcohol, steralkonium chloride, cetyl alchol, ceteth-10 (polyoxyl 10 cetyl ether), hyetellose, hydrolysoed animal protein, methyl parahydroxybenzoate (E218), balsam fir canada, propyl parahydroxybenzoate (E216), fragrance 06.070, propylene glycol, E110, anhydrous citric acid and purified wat
Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of:
  • Headaches
  • High temperature (fever)
  • Symptoms of cold & flu
  • Mild to moderate pains such as:
    • Sore throat
    • Toothache
    • Earache
    • Minor aches
Easy to chew, orange flavour with no need for water. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 7-9 Years - Two Capsules 3 times in 24 hours 10 years - 12 years - Three Capsules 3 times in 24 hours Doses should be given approximately every 6-8 hours.  The capsules should be chewed and then swallowed and can be taken with or without liquid. Active Ingredients  Each soft capsule contains 100mg of Ibuprofen. Other ingredients are gelatin, purified water, glucose liquid, sucrose, fumaric acid, sucralose, citric acid, acesulfame K, disodium edetate, glycerin, natural orange flavour, red iron oxide, yellow iron oxide and opacode white.
Nurofen contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Nurofen Express are formulated to get to work faster than standard Nurofen tablets. Each tablet contains Ibuprofen 200mg. Nurofen Express can be used to treat;
  • Muscular Pain
  • Backache
  • Cold & Flu Symptoms
  • Fever
  • Headache
  • Dental pain
  • Period pain
 
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 24 tablets per order.
Do not take with any other ibuprofen products.
THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
 
How to Use
Nurofen Express should be taken with a glass of water with or just after a meal. Adults and children over 12 years: Take 2 tablets followed by 1-2 tablets every 4-6 hours. Do take more than 6 tablets in any 24-hour period.
Active Ingredients 
Each tablet contains 200mg Ibuprofen
Lyclear Treatment Spray is a clinically tested and effective way to treat head lice treatment. The dual action formula suffocates and dehydrates both the head lice and eggs. Lice cannot develop resistance to the shampoo and it does not contain insecticides. This pack contains 100ml spray and a comb. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Check for the presence of head lice using the enclosed anti lice comb which is enclosed.
  2. Apply the Lyclear Spray to dry hair by holding approximately 10 cm from the hair and carefully spraying. Use enough to cover all the hair and scalp. Massage, paying attention to the areas behind the ears and the nape of the neck. Leave on for 15 minutes.
  3. After 15 minutes apply sufficient amount of normal shampoo to the hair before wetting. Shampoo thoroughly then rinse with warm water. Wash the hair again.
  4. Use the comb again on wet hair to remover the lice.
  5. Repeat the treatment after 7 days if necessary.
Active Ingredients  Mineral oil and dimethicone.
Weight
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

12 Tablets, 24 Tablets